Volume 14, Issue 3 (10-2014)                   2014, 14(3): 201-210 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Behmardi D, Heydari F, Behroozi F. Smoothness and Rotundity in Banach spaces. Journal title 2014; 14 (3) :201-210
URL: http://jsci.khu.ac.ir/article-1-1940-en.html
Abstract:   (5006 Views)
The concept of rotundity is not far from differentiability . Some paper investigate the relation between rotundity and smoothness. In this paper we will explain some new relation between rotundity and very smoothness.
A Banach space is rotund if the midpoint of every two distinct points of unit sphere is in the open unit ball of Banach space. A Banach space is smooth if its norm is Gateaux differentiable at every non zero point of the space and it is very smooth if the norm is very Gateaux differentiable. That is , the norm of Banach space and the norm of second dual of Banach space are Gateaux differentiable at every non zero point of Banach space.
Full-Text [PDF 292 kb]   (2083 Downloads)    
Type of Study: S | Subject: Mathematic
Published: 2014/10/15

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb